# SDR USAA2014071400006

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 3,581 hours, 1,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LIGHT WHITE LENS AT SEAT 3C LENS BROKEN OFF.  REPLACED LIGHT AT SEAT 3C EMER LIGHTING.  OPERATIONS CHECKED GOOD.
